Sorry, you need to enable JavaScript to visit this website.
Skip to main content

Volume 6 Number 2 December 2000

Volume 6 Number 2 December 2000. Download PDF

  • Generalized subgroups and homomorphisms by M. Mehrabi, M.R. Molaei and A. OloomiDownload PDF

  • On the range of some linear partial differential operators by Moustafa K. Damlakhi and Sadoon I. OthmanDownload PDF

  • Some properties of α-irresolute multifunctions by Valeriu Popa and Takashi NoiriDownload PDF

  • On weak solutions of a system of one-dimensional nonlinear thermoelasticity by Messaoudi A. SalimDownload PDF

  • Integral inequality of Gronwall-Bellman type by James Adedayo OguntuaseDownload PDF

  • A new kind of Hankel-Toeplitz type operator connected with the complementary series by M. Engliš, S.C. Hille, J. Peetre, H. Rosengren and G. Zhang. Download PDF

  • Branching processes with decreasing immigration and tribal emigration by I. Rahimov and Walid S. Al-SabahDownload PDF

  • Testing NBUFR and NBAFR classes of life distributions using kernel methods by M.I. Hendi, H. Al-Nachawati and M.N. Al-GraianDownload PDF

Last updated on : October 22, 2023 2:40pm